# SDR AALA202505156757

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 66,123 hours, 38,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2247
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: "EPSU UNIT EMER R" MESSAGE DISPLAYED DURING EMERGENCY LIGHTS CHECK. REPLACED BATTERY POWER SUPPLY AND BATTERY OPS CHECKS OK FOR SERVICE PER MM 33-51-38.
